Forum

Tired and pain

Recently I am feeling so tired no energy for anything just carrying one with every day things going to work and coming home all I want to do is sleep
Then there is the pain my feet feel like they are on fire and no one feeling in my feet some parts feel numb then there is the burning and stiffness headaches all the time just going on from day to day
Then there is the fact my partner was made redundant just before Christmas he finds it hard me going to work he feels guilty and now has depression, I feel I have to be strong for him but some days I feel so low and down, this is not helped as I can’t seem to find the drugs that agree with me, I had a bad relapse last year in August followed by a bad tim after what should have been a routine op where does it all stop

It sounds like you having a tough time. (((((((((HUGS))))))))))

It may be possible that your having another relapse or that you may have a low grade UTI. Either of those will increase the fatigue and symptoms. Can you get yourself checked out at the doctors?

I hope your partner is getting help with his depression. It sounds like you are both doing it tough. 

I hope things pick up soon for you,

Belinda

I am really sorry you are having such a rough time.  It is so hard when you feel that you are fighting on all fronts, and it is all too easy, when you are both struggling, to get into a cycle of gloom that is hard to break out of.  I do hope that the sunshine breaks through for you soon.  Hugs from here.

Alison

x

So sorry to hear that you are having a really bad time at the moment. Would a trip to your gp for the both of you help, you can only try. It may help you both through this difficult time. sending(((((((((((((HUGS)))))))))))))))

Janet x

morning, so sorry you're having such a bad time, it just seems when we're suffering something else comes along a kicks us in the teeth, as far as the pain goes, I too get this, every day now, it's either an intense burning, or really intense cold, more often than not though burning, I too get it in my feet, also my thighs, I've just recently started getting it  in my face, boy is that a good look, I think not, anyway I was checked out by my GP, because along with the pain, my skin changes colour, so she checked my circulation which is fine, she feels that this is down to the nerve endings, I take Gabepentin, I have increased my doseage but to be honest it isn't having any affect, someone I know who has had MS for 40yrs, said she got this until she was but on DMD, I myself aren't on thses because I'm SPMS, if you're not taking any of these and are RRMS, it might be worth asking you're nurse, take good care, and here are some ((((((((HUGS)))))))), Jean x